# SDR DALA2025111608366

- Difficulty date: November 15, 2025
- Submitted: November 16, 2025
- Operation: Air carrier
- Aircraft: N550DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11734
- Aircraft time: 8,560 hours, 2,064 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Fan Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5050, INBOUND FA, REPORTED FUME EVENT ON DECENT AND STATED DIRTY SOCK AND ROTTEN EGG ODOR. CORRECTIVE ACTION: FOUND LEAKING OIL SEEPAGE AT #2 ENG FAN SHAFT SEAL BEHIND SPINNER CONE. REPLACED FAN SHAFT SEAL REF A321 AMM 72-11-01. (LP 8139106)
